# SDR SWIA202155101

- Difficulty date: January 6, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 43,063 hours, 27,531 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT REPORTED CAPT'S FWD W/S SHATTERED AT 370' AND DIVERTED TO ICT.  REMOVED LT SIDE COCKPIT WINDSHIELD REFERENCING CRJ700 AMM 56-11-01.  DURING INSPECTION OF LT SIDE WINDSHIELD SILL AND SIDE POST, FOUND CRACK FORMING AROUND THE OUTBOARD WEB (WEB ABOVE BARREL NUT) OF THE UPPERMOST CENTER FASTENER HOLE ON THE LT WINDSHIELD SIDE POST.  PLEASE REFERENCE AML 556587 FOR DISCREPANCY.  COMPLIED WITH TASK CARD 56-220-1000-SKY FOR INSTALLATION OF A SERVICEABLE LT COCKPIT WINDSHIELD.  ALL OPERATIONS CHECKS GOOD AT THIS TIME, LEAK CHECK GOOD AT THIS TIME.
